Diet and nutrition for the symptomatic management of Topical Steroid Withdrawal
People experiencing the withdrawal symptoms from the discontinuation of topical steroids have a range of strategies and routines to improve their health related to their condition. Diet and nutrition is trending within the community as effective for managing the withdrawal period.
TSW Assist is in the process of gathering insights from sufferers of topical steroid withdrawal, and their carers. Our survey will aggregate insights for the anecdotal methods for managing the different symptoms and stages of topical steroid withdrawal.
Currently there is no medical cure for topical steroid withdrawal, but within the global TSW community there are methods, products, and therapies that help provide symptomatic relief during the withdrawal period.
Results of the previous survey
The previous survey was conducted between November 2021 and July 2023.
The below data is crowd sourced information, directly from people who were currently suffering from topical steroid withdrawal. This is not medical advice.
The new survey
Our new survey was launched on September 5th 2023 and is gathering deeper insights for the symptomatic management of topical steroid withdrawal. Below is an example.
The new survey will gather insights on:
- Skin-related symptoms: dryness and flaking, itching, inflammation and red skin, exudation (oozing of fluid)
- Support: skin products, medications, supplements, therapies, routines, and methods.